# SDR UALA2012012600535

- Difficulty date: January 26, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 33,796 hours, 14,879 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: D5447102500
- Part serial: 0959
- Condition: Faulty
- Location: Tail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  VACUUM LOSS INSPECTION (DONE BY AIRBUS) IT WAS NOT POSSIBLE TO APPLY VACUUM TO ONE OF THE INSP HOLES.  CHECKS ACP ON PTT SEQUENCE 7962015.  REF CF9015 REMOVED RUDDER.  NEED TO INSTALL NEW RUDDER.  INSTALLED HINGE BOLTS ONLY.  BOLTS NOT TORQUED.  ACP'D VACUUM CHECK PER AVO 1158 OF NEWLY DRILLED HOLES PER AVO 1158 FIGURE 4.  BOTH LWR HOLES FAILED VACUUM LOSS TEST.  UPR TWO HOLES OK.  ALSO ACP'D THEROMOGRAPHY TEST PER NTM51-10-25, NO WATER FOUND.  REPLACED WITH SERVICEABLE RUDDER ASSY.  (OFF P/N D544-71025-00, SN 0959).  (ON P/N MR55412-3).  INSTALLATION TO BE COMPLETED ON SMC4.  COMPLETED INSTALLATION OF RUDDER UP TO MM.  NEED TO ACCOMPLISH RIG AND OP CHECKS.
